Jump to content

Duva: Weaning Escitalopram 5mg


Duva

Recommended Posts

Hi!

I have been on SSRIs for 7 years to treat GAD.

Last 2 years i have been on escitalopram (Lexapro) 5 mg/day.

I weaned escitalopram gradually within short time (3-4 weeks).

Last dos was 1,5 months ago.

Brainzaps and other WD symtoms last 2 weeks but they disappeared

Now i have no problem, happy and feel my self back before medication but the most problem is INSOMNIA ūüė≠ and night anxity. I know its withdrawal symtom but don't know how much it lasts.

I use phenergan which help as sleep aid.

Dose it worth to reinstate Esciatalopram after being 1,5 months free?

Thanks for answers, replies‚ėļ

 

 

Edited by Shep
added username to title

AD since 7 yrs. First prozac (2 years) then sertralin (1 year) then venalafxin 75mg (1 year). Stopped venlafaxin 2015 and got heavy WD symtoms. Reinstate new ad (escitalopram 5mg).

WD escitalopram november 2017.

Link to comment

Hi Duva. Insomnia is a withdrawal symptom and can last quite a long time. I have struggled with it for 3.5 years. I would think about reinstating a very small dose as it could possibly help to ease this symptom.

 

Would you mind filling in your drug history : It appears below each of your posts and helps us to offer advice based on your previous medications.

Please put your withdrawal history in your signature

 

Once we have a few more particulars, we can perhaps suggest a starting dose.

About reinstating and stabilizing to reduce withdrawal symptoms

 

Welcome to S.A.

Ali

Many SSRI's and SSNRI's over 20 years. Zoloft for 7 years followed by Effexor, Lexapro, Prozac, Cymbalta, Celexa, Pristiq, Valdoxan, Mianserin and more - on and off. No tapering. Cold turkey off Valdoxan - end of May 2014

 

                                                  Psych Drug - free since May 2014
.
         

Link to comment
On 31/12/2017 at 5:50 PM, AliG said:

Hi Duva. Insomnia is a withdrawal symptom and can last quite a long time. I have struggled with it for 3.5 years. I would think about reinstating a very small dose as it could possibly help to ease this symptom.

 

Would you mind filling in your drug history : It appears below each of your posts and helps us to offer advice based on your previous medications.

Please put your withdrawal history in your signature

 

Once we have a few more particulars, we can perhaps suggest a starting dose.

About reinstating and stabilizing to reduce withdrawal symptoms

 

 

Welcome to S.A.

Ali

Thank you Ali.

I reinstate escitalopram with very low dose 0,3 mg since 2 days and I'm feeling little bit better. I don't know if it's placebo or real effect. Still using phenergan 25-50 mg to sleep, proponolol 10mg to ease palpitation at night.

I have updated my signature. 

Thank you for advice

Duva

AD since 7 yrs. First prozac (2 years) then sertralin (1 year) then venalafxin 75mg (1 year). Stopped venlafaxin 2015 and got heavy WD symtoms. Reinstate new ad (escitalopram 5mg).

WD escitalopram november 2017.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy